MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE H NEUTRAL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE H NEUTRAL LINER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 11/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a manipulation under anesthesia due to subluxation approximately 23 days post right total hip arthroplasty.No devices were removed.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 650-0661 ¿ delta ceramic head ¿ 3128008; 010000668 ¿ g7 shell - r7313004a; 51-103150 ¿ taperloc stem ¿ 7198025.Report source: netherlands.Product will not be returned to zimmer biomet for the investigation as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues.Bending down, felt a pop, pain, no trauma, right leg shortened in flexion, no fractures.Dislocation with reposition under procedural sedation and anesthesia.Symptoms noted as resolved.Sat in chair too deep, luxation of hip (***no documentation that any procedure to reduce hip).Assistance to emergency, re-educated patient on use of high chair and not to flex too deeply.A review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to user error as the patient was not following post-op care and was further educated by the surgeon after the second incident.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM I.D. SIZE H NEUTRAL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16004262
Report Number0001822565-2022-03519
Device Sequence Number20517798
Product Code LPH
UDI-Device Identifier00889024519930
UDI-Public(01)00889024519930(17)270411(10)65454505
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number30103608
Device Lot Number65454505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale
Patient Weight123 KG